Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does elevated SGOT, SGPT and bilirubin indicates to have jaundice?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2332 Questions
Question
doctor i had blood test one month ago my sgot58 ,sgpt 46 andbilirubin was 1.2 after one montha again had blood checkup and sgot 68 sgpt 62 and bilirubin 1.2 still i was on medication for one month doctors saying that u have jaundice
Posted Thu, 2 Jan 2014 in General Health
 
 
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into the query I would like to tell you that it is definitely there that your liver functions are mildly deranged but it not necessary that you have jaundice . It is a very vague term and it needs to be established as to what is the cause for jaundice . You must get all your viral markers like HbsAg , HCV , HAV checked . A USG Abdomen is advisable to rule out fatty liver . Avoid alcohol and fatty food in the mean time . There is no treatment for jaundice , only supportive treatment is suggested . Drink plenty of liquids and glucose . Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Does elevated SGOT, SGPT and bilirubin indicates to have jaundice? 3 minutes later
I had sonography as well everything is normal but still I m worry about bilirubin level that has be go Down and also I m on medication antidepressant tab franxit and amitone
 
 
Answered by Dr. Shruti Rijhwani 6 minutes later
Brief Answer: Follows. Detailed Answer: Dear sir, If all the tests are normal dont worry the LFT will settle on their own . You repeat the tests after 1 week and then have a look at the trend . Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Does elevated SGOT, SGPT and bilirubin indicates to have jaundice? 3 minutes later
Currently I m using udiliv 150 this is right medication for this should I stop taking udiliv ?
 
 
Answered by Dr. Shruti Rijhwani 1 minute later
Brief Answer: Follows. Detailed Answer: Dear Sir, Please tell me your ALP levels after that I will be able to tell you . Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor